# SDR F3LA200700073

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SHEAR PLATE WAS SHEARED BETWEEN FR 68 AND FR 69 JUST OTBD OF FLOORBEAM Y1292.  FABRICATED AND REPLACED SHEAR PLATE IAW A319 SRM 51-42-11, FIG 7 AND 8; 53-41-14, FIG 18; 51-42-11; AND 51-20-00, PARA. 3; 51-23-11.
